# SDR HEEA0012095

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210PH
- Make and model: Bell 206L-3
- Aircraft serial: 51541
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 206062627003
- Condition: Failed
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR VOLTAGE BETWEEN PHASES IS OUT.
